# SDR SIMA200603701

- Difficulty date: January 29, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARGO DOOR CUT OUT LOWER SILL WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED CARGO DOOR LOWER SILL.  INSTALLED NEW SILL.  REPAIR DONE IAW SRM.  (K)
